Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 10, NWS Hastings, NE

May 11, 20144 counties in Nebraska

NWS Hastings, NE issued this tornado warning at May 11, 2014, 4:20 PM CDT for 4 counties in Nebraska. It was in force for 25 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 4:20 PM CDT (21:20 UTC)
Expired
May 11, 2014, 4:45 PM CDT
In force
25 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Observed
Hail
1.5 in

Counties Clay County, NE, Fillmore County, NE, Hamilton County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 72 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 4:21 PM CDTTSTM WND DMGSutton, NEEM REPORTS MANY PIVOTS AND POWER POLLS DOWN BETWEEN CLAY CENTER AND SUTTON. SUTTON HAS SEVERE DAMAGE TO SOUTH SIDE OF TOWN AND DOWNTOWN AREA. TIME ESTIMATED FROM RADAR.
May 11, 4:35 PM CDTHAIL 1.53 Sw Henderson, NEHAIL STARTED AT 405 PM AND LASTED FOR 30 MINUTES. SIZES RANGED FROM AND INCH TO 1.5 INCHES
May 11, 4:43 PM CDTTORNADO1 N Fairmont, NEDEBIS FROM GRAIN BIN ON HIGHWAY 81.
May 11, 4:54 PM CDTTSTM WND DMG2 W Fairmont, NEMULTIPLE POWER LINES DOWN.
May 11, 4:54 PM CDTTSTM WND DMG3 N Fairmont, NEMULTIPLE GRAIN BINS DOWN.
May 11, 4:54 PM CDTNON-TSTM WND DMG3 N Fairmont, NEMULTIPLE GRAIN BINS DOWN.
May 11, 4:55 PM CDTTSTM WND DMG5 W Cordova, NESEVERE ROOF DAMAGE TO A POLE BARN AND EXTENSIVE SHINGLES REMOVED FROM THE ADJACENT HOUSE. TWO NEARBY IRRIGATION PIVOTS WERE OVERTURNED...DAMAGING THE WELLS. ON ROAD 2 JUST E OF ROAD U. THIS DAMAGE OCCURRED JUST PRIOR TO THE DEVELOPMENT OF THE TORNADO. WINDS ES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:21 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 525 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
525 m²/s²
0-3 km storm-relative helicity
1041 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WFUS53 KGID 112120
TORGID
NEC035-059-081-185-112145-
/O.NEW.KGID.TO.W.0010.140511T2120Z-140511T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
420 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHWESTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHERN YORK COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHEASTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 445 PM CDT

* AT 418 PM CDT...A CONFIRMED TORNADO WAS LOCATED OVER SUTTON...OR 21
  MILES SOUTHWEST OF YORK...MOVING NORTHEAST AT 30 MPH.

  HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THE TORNADO WILL BE NEAR...
  GRAFTON AROUND 425 PM CDT.
  HENDERSON AND LUSHTON AROUND 435 PM CDT.
  MCCOOL JUNCTION AND BRADSHAW AROUND 445 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4054 9774 4063 9799 4095 9781 4074 9739
TIME...MOT...LOC 2118Z 214DEG 27KT 4064 9786 

TORNADO...OBSERVED
HAIL...1.50IN

$$

SALTZMAN
2 follow-up statements
211 
WWUS53 KGID 112126
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
426 PM CDT SUN MAY 11 2014

NEC035-059-081-185-112145-
/O.CON.KGID.TO.W.0010.000000T0000Z-140511T2145Z/
HAMILTON NE-FILLMORE NE-YORK NE-CLAY NE-
426 PM CDT SUN MAY 11 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHEASTERN HAMILTON...NORTHWESTERN FILLMORE...SOUTHERN YORK AND
NORTHEASTERN CLAY COUNTIES...
    
AT 425 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR SUTTON...OR 18
MILES SOUTHWEST OF YORK...MOVING NORTHEAST AT 25 MPH.

HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADO WILL BE NEAR...
  GRAFTON AROUND 435 PM CDT.
  HENDERSON AND LUSHTON AROUND 440 PM CDT.
  MCCOOL JUNCTION AROUND 445 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4056 9776 4067 9795 4095 9781 4074 9739
TIME...MOT...LOC 2125Z 226DEG 22KT 4066 9782 

TORNADO...OBSERVED
HAIL...1.50IN

$$

SALTZMAN
968 
WWUS53 KGID 112132
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
432 PM CDT SUN MAY 11 2014

NEC035-081-112141-
/O.CAN.KGID.TO.W.0010.000000T0000Z-140511T2145Z/
HAMILTON NE-CLAY NE-

432 PM CDT SUN MAY 11 2014

...THE TORNADO WARNING FOR SOUTHEASTERN HAMILTON AND NORTHEASTERN
CLAY COUNTIES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA.

LAT...LON 4059 9776 4064 9783 4087 9783 4095 9781
      4074 9739
TIME...MOT...LOC 2131Z 224DEG 23KT 4068 9779 

$$

NEC059-185-112145-
/O.CON.KGID.TO.W.0010.000000T0000Z-140511T2145Z/
FILLMORE NE-YORK NE-
432 PM CDT SUN MAY 11 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHWESTERN FILLMORE AND SOUTHERN YORK COUNTIES...
    
AT 431 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR LUSHTON...OR 16
MILES SOUTHWEST OF YORK...MOVING NORTHEAST AT 25 MPH.

HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADO WILL BE NEAR...
  HENDERSON AND LUSHTON AROUND 440 PM CDT.
  MCCOOL JUNCTION AROUND 445 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4059 9776 4064 9783 4087 9783 4095 9781
      4074 9739
TIME...MOT...LOC 2131Z 224DEG 23KT 4068 9779 

TORNADO...OBSERVED
HAIL...1.50IN

$$

SALTZMAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 11, 3:53 PM CDT, 27 minutes earlier.

Area forecast discussion, May 11, 3:53 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
353 PM CDT SUN MAY 11 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 351 PM CDT SUN MAY 11 2014

SURFACE ANALYSIS SHOWS A WARM FRONT LIFTING NORTH NEAR THE KANSAS/
NEBRASKA BORDER EARLY THIS AFTERNOON. TO THE NORTH OF THE FRONT
THERE ARE STILL QUITE A FEW CLOUDS ACROSS THE AREA. SOUTH OF THE
FRONT THERE IS MORE SUNSHINE BUT SOME CUMULUS HAVE BEEN FORMING.
SURFACE OBSERVATIONS HAVE A VERY DISTINCT TEMPERATURE GRADIENT
ACROSS THE FORECAST AREA. IN THE NORTH TEMPERATURES ARE IN THE LOWER
50S WHILE NORTH CENTRAL KANSAS WAS IN THE 80S TO LOWER 90S.

THE FRONT NEAR THE KANSAS/NEBRASKA BORDER WILL BE THE FOCUS OF
THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED
TO DEVELOP IN THE NEXT HOUR OR SO AND ARE LIKELY TO BECOME SEVERE.
THE MODELS HAVE SOME SLIGHTLY DIFFERENT LOCATIONS FOR WHERE THE
FRONT WILL BE WHEN THE THUNDERSTORMS DEVELOP. THE SOUTHEAST THIRD TO
HALF OF THE FORECAST AREA IS STILL THE MOST LIKELY AREA...BUT WILL
IT BE FURTHER NORTHWEST OR FURTHER SOUTHEAST? THE LATEST SATELLITE
SHOWS COME CUMULUS DEVELOPING ALONG THE CURRENT LOCATION WHICH IS A
LITTLE NORTH OF THE KANSAS BORDER. THIS BOUNDARY COULD LIFT A LITTLE
FURTHER NORTH AS THE STORMS DEVELOP.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PUSH INTO THE AREA DURING
THE EVENING AND WILL HELP TO GET THE THUNDERSTORMS GOING BETTER. THE
HRRR AND 4KM WRF BOTH IMPLY THERE WILL BE SOME BACK BUILDING WITH
THE THUNDERSTORMS. IN ADDITION THERE WILL BE MORE SHOWERS AND
ISOLATED THUNDERSTORMS THAT DEVELOP WITH THE UPPER LEVEL LOW AS IT
MOVES INTO THE AREA THIS EVENING AND TONIGHT. BY LATE THIS EVENING
THE STRONG TO SEVERE THUNDERSTORMS WILL MOVE OUT OF THE AREA...BUT
THUNDER IS STILL A POSSIBILITY THROUGH THE NIGHT IN THE SOUTHEAST
PART OF THE FORECAST AREA.

THE FRONT WILL MOVE TO THE EAST TONIGHT AND COLDER TEMPERATURES WILL
PUSH INTO THE AREA FOR THE NIGHT AND MONDAY. TEMPERATURES ON MONDAY
WILL ONLY REACH THE UPPER 40S TO UPPER 50S. THE NEXT CONCERN WILL BE
WEATHER DURING THE DAY ON MONDAY. TEMPERATURES AT 850MB CONTINUE TO
COOL LATE TONIGHT INTO MONDAY. BY MID DAY ON MONDAY THE TEMPERATURES
AT 850MB FOR MUCH OF THE FORECAST AREA ARE AROUND ZERO TO -2 DEG C.
HAVE CONTINUED THE LIQUID PRECIPITATION FOR NOW...BUT MAY HAVE TO
WATCH TEMPERATURES TO SEE IF THERE COULD BE SOME SNOW MIXED INTO THE
AREA IN THE FAR WEST AND NORTHWEST. THE OTHER CONCERN IS THERE IS A
FAIRLY TIGHT PRESSURE GRADIENT AND WINDS WILL INCREASE DURING THE
DAY ON MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 351 PM CDT SUN MAY 11 2014

A SEASONABLY COOL WEEK IS EXPECTED ACROSS THE LOCAL AREA WITH
AMPLIFIED NORTHWESTERLY FLOW BRINGING MULTIPLE SMALL CHANCES FOR
PRECIP TO THE REGION. WITH A COLD AIRMASS IN PLACE BEHIND THE
FRONTAL BOUNDARY TODAY...COULD SEE NEAR FREEZING TEMPERATURES
ACROSS THE WESTERN FRINGES OF THE FORECAST AREA BOTH TUESDAY AND
WEDNESDAY MORNINGS. WEAK RIDGING TOWARDS THE END OF THE WEEK
SHOULD RESULT IN A RETURN TO NEAR SEASONAL TEMPERATURE BY NEXT
SATURDAY OR SUNDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1208 PM CDT SUN MAY 11 2014

BEST CHANCE FOR SOME THUNDERSTORMS THROUGH THE PERIOD WILL BE LATE
THIS AFTERNOON INTO THE EARLY EVENING. AFTER THAT THERE WILL BE
SOME RAIN AROUND AND MAYBE AN ISOLATED THUNDERSTORM. VISIBILITY
AND CEILINGS WILL BE LOWER DURING THE NIGHT TIME HOURS WITH LIFR
FOR A FEW HOURS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...JCB
LONG TERM...ROSSI
AVIATION...JCB
Hazardous weather outlook, May 11, 3:22 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
322 PM CDT SUN MAY 11 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
122030-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
322 PM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DANGEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG AN
ADVANCING COLD FRONT. THE STORMS WILL BE CAPABLE OF PRODUCING
VERY LARGE HAIL THE SIZE OF BASEBALLS...DAMAGING WINDS OF 60 MPH
OR GREATER AS WELL AS TORNADOES. THESE INTENSE STORMS FAVOR
LOCATIONS IN NORTH CENTRAL KANSAS AND AREAS ALONG AND EAST OF A
LINE FROM FRANKLIN TO OSCEOLA IN NEBRASKA.

IN ADDITION...LOCALLY HEAVY RAINFALL IN EXCESS OF ONE TO TWO
INCHES MAY CAUSE AREAS OF LOWLAND FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

BEHIND THE COLD FRONT...STRONG NORTHERLY WINDS ARE EXPECTED TO
DEVELOP ON MONDAY. WIND SPEEDS OF 25 TO 30 MPH...WITH GUSTS TO
NEAR 40 MPH WILL BE POSSIBLE.

ADDITIONALLY...NEAR FREEZING TEMPERATURES WILL ALSO BE POSSIBLE
ACROSS PORTIONS OF THE OUTLOOK AREA BOTH TUESDAY AND WEDNESDAY
MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED MAINLY THROUGH THE EVENING HOURS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ROSSI/JCB

In the hours before

Local storm report, May 11, 3:47 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
347 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             6 S HASTINGS            40.50N 98.39W
05/11/2014  E1.75 INCH       ADAMS              NE   LAW ENFORCEMENT

            ON SHOWBOAT ROAD 6 SOUTH OF HASTINGS.

&&

SROSSI
Local storm report, May 11, 3:49 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
349 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             GLENVIL                 40.50N 98.25W
05/11/2014  M1.50 INCH       CLAY               NE   TRAINED SPOTTER

&&

HEINLEIN
Local storm report, May 11, 4:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
402 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     FLOOD            1 S BLUE HILL           40.32N 98.45W
05/11/2014                   WEBSTER            NE   STORM CHASER

            ABOUT 18 INCHES OF WATER COVERING NORTHBOUND LANE OF 281
            ON SOUTH SIDE OF BLUE HILL.

&&

SROSSI
Local storm report, May 11, 4:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
405 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TORNADO          1 S CLAY CENTER         40.51N 98.05W
05/11/2014                   CLAY               NE   STORM CHASER

            BRIEF TOUCHDOWN.

&&

HEINLEIN
Local storm report, May 11, 4:13 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
413 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND GST     OSBORNE                 39.44N 98.70W
05/11/2014  E50 MPH          OSBORNE            KS   EMERGENCY MNGR

            PEA SIZE HAIL ALSO CURRENTLY FALLING IN OSBORNE.

&&

SROSSI
Local storm report, May 11, 4:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
420 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             NATOMA                  39.19N 99.02W
05/11/2014  E1.75 INCH       OSBORNE            KS   EMERGENCY MNGR

&&

GUERRERO

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:58 AM CDTSpecial Weather StatementGIDFurnas, Harlan32 min
May 11, 3:04 AM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan, Nuckolls, Webster26 min
May 11, 3:16 AM CDTSpecial Weather StatementGIDFillmore29 min
May 11, 3:26 AM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan, Nuckolls, Webster34 min
May 11, 3:42 AM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan, Nuckolls, Webster48 min
May 11, 4:09 AM CDTSpecial Weather StatementGIDAdams, Kearney21 min
May 11, 4:26 AM CDTSpecial Weather StatementGIDClay34 min
May 11, 4:32 AM CDTSpecial Weather StatementGIDAdams, Harlan, Kearney, Phelps28 min
May 11, 4:49 AM CDTSevere Thunderstorm WarningGIDAdams, Hall26 min
May 11, 4:50 AM CDTSevere Thunderstorm WarningGIDClay, Hamilton25 min
May 11, 4:56 AM CDTSpecial Weather StatementGIDAdams, Buffalo, Clay, Fillmore, Hall, Hamilton and 2 more34 min
May 11, 5:00 AM CDTSevere Thunderstorm WarningGIDKearney30 min
May 11, 5:16 AM CDTSpecial Weather StatementGIDAdams29 min
May 11, 5:26 AM CDTSevere Thunderstorm WarningGIDAdams, Webster34 min
May 11, 5:27 AM CDTSpecial Weather StatementGIDAdams, Hall, Hamilton, Kearney, York33 min
May 11, 6:01 AM CDTSpecial Weather StatementGIDHamilton, York29 min
May 11, 6:30 AM CDTSpecial Weather StatementGIDHamilton, York45 min
May 11, 2:49 PM CDTSpecial Weather StatementGIDAdams, Webster26 min
May 11, 2:58 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Webster32 min
May 11, 3:22 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster23 min
May 11, 3:28 PM CDTSpecial Weather StatementGIDWebster32 min
May 11, 3:34 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster26 min
May 11, 3:43 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster47 min
May 11, 3:58 PM CDTTornado WarningGIDClay, Fillmore32 min
May 11, 4:06 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York39 min
May 11, 4:19 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster41 min
May 11, 4:24 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster51 min
May 11, 4:39 PM CDTTornado Warning Tornado observedGIDFillmore, York36 min
May 11, 4:43 PM CDTSevere Thunderstorm WarningGIDClay, Hamilton, York47 min
May 11, 4:56 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster49 min
May 11, 5:15 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, York30 min
May 11, 5:32 PM CDTSpecial Weather StatementGIDYork43 min
May 11, 5:45 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer, Webster45 min
May 11, 6:30 PM CDTSpecial Weather StatementGIDNuckolls30 min
May 11, 6:45 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer15 min

Nearby

Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.